Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, номер 2, страницы 125–142 (Mi basm417)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Articles dedicated to anniversary of Prof. V. Belousov (continuation of previous issue)

On pseudoisomorphy and distributivity of quasigroups

Fedir M. Sokhatsky

Vasyl Poryk, 5, ap. 37, Vinnytsia, 21021 Ukraine

Аннотация: A repeated bijection in an isotopism of quasigroups is called a companion of the third component. The last is called a pseudoisomorphism with the companion. Isotopy coincides with pseudoisomorphy in the class of inverse property loops and with isomorphy in the class of commutative inverse property loops. This result is a generalization of the corresponding theorem for commutative Moufang loops. A notion of middle distributivity is introduced: a quasigroup is middle distributive if all its middle translations are automorphisms. In every quasigroup two identities of distributivity (left, right and middle) imply the third. This fact and some others help us to find a short proof of a theorem which gives necessary and sufficient conditions for a quasigroup to be distributive. There is but a slight difference between this theorem and the well-known Belousov's theorem.

Ключевые слова и фразы: quasigroup, distributive quasigroup, Moufang loop, isotopy, pseudoisomorphy.

Полный текст: PDF файл (169 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 20N05
Поступила в редакцию: 04.03.2016
Язык публикации: английский

Образец цитирования: Fedir M. Sokhatsky, “On pseudoisomorphy and distributivity of quasigroups”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 2, 125–142

Цитирование в формате AMSBIB
\RBibitem{Sok16}
\by Fedir~M.~Sokhatsky
\paper On pseudoisomorphy and distributivity of quasigroups
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2016
\issue 2
\pages 125--142
\mathnet{http://mi.mathnet.ru/basm417}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/basm417
  • http://mi.mathnet.ru/rus/basm/y2016/i2/p125

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Halyna Krainichuk, Fedir Sokhatsky, “Solution and full classification of generalized binary functional equations of the type $(3;3;0)$”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2018, no. 2, 41–53  mathnet
    2. F. Sokhatsky, A. Lutsenko, “Classification of quasigroups according to directions of translations i”, Comment. Math. Univ. Carol., 61:4 (2020), 567–579  crossref  mathscinet  isi
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Просмотров:
    Эта страница:102
    Полный текст:50
    Литература:19
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021